Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Inversion of isoclinal matrices

Author: Leroy J. Derr
Journal: Math. Comp. 26 (1972), 719-721
MSC: Primary 65F30
MathSciNet review: 0327016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Triangular matrices (over the reals), whose elements satisfy $ {a_{i,j}} = {a_{i + 1,j + 1}}$, can be mapped algebraically into the rational functions to facilitate determination of inverses and factors of the matrices. It is further shown in this note that these methods can be extended to the nontriangular forms to obtain inverses or demonstrate singular cases. Applications are made to certain matrices of Hessenberg type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F30

Retrieve articles in all journals with MSC: 65F30

Additional Information

PII: S 0025-5718(1972)0327016-9
Article copyright: © Copyright 1972 American Mathematical Society